Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pain in lower back, hip, lower abdomen, feels nerve pinched, node in back, inguinal hernia repair using mesh patches

I am suddenly experiencing sharp piercing pain in my lower right back, feels like a nerve is being pinched. I also feel a small marble like nodule on my lower back as well. In addition, I had two inguinal hernia repairs using mesh patches several years ago. This pain started in my lower back, but has radiated to my hip, side, and even lower right abdomen . Any ideas what this could be? Do you think there could be a problem with the mesh patch?
Asked On : Sat, 5 May 2012
Answers:  1 Views:  545
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Hello Cyn,
Welcome here on hcm.
In my view your problem is not related to mesh patch.
Your present pain must be related to nerve pressure in between lumbar vertebre.
I will suggest you to have an MRI of lumber spine done.
Answered: Sat, 5 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor